# SDR SWAA2022031181780

- Difficulty date: March 9, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N8550Q
- Make and model: Boeing 737-8
- Aircraft serial: 63579
- Aircraft time: 14,066 hours, 6,674 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD INBOARD EMERGENCY FLASHLIGHT WILL NOT PUSH-TO-TEST / [01] R&R FLASHLIGHT AND BATTERY PER AMM 25-64-00. OPS CK GOOD
